Dallas Cowboys linebacker Micah Parsons encountered a rather unpleasant incident during Sunday's game against the Carolina Panthers. Parsons revealed that he experienced vomiting not once, but twice during the game due to consuming a pre-workout supplement powder dry. The 24-year-old star admitted that his improper consumption of C4 powder, a high-caffeine energy drink, caused him to feel an intense heart rate and discomfort throughout the match.
Parsons, who is sponsored by companies such as Old Spice, Dave and Busters, and Tostitos, took full responsibility for his mistake. In his postgame comments, he acknowledged that he had taken the C4 powder without mixing it with liquid, a customary practice. Reflecting on his decision, Parsons exclaimed, "As soon as I took it, I was like, 'this is strong.'" Soon after, he felt his heart racing and experienced a sensation of intense pressure in his chest, leading to the unfortunate vomiting episodes.
Despite his physical distress, Parsons managed to deliver an outstanding performance on the field. He recorded several tackles and two-and-a-half sacks against Carolina's rookie quarterback, Bryce Young. When asked if he would repeat the C4 powder mishap in the future, Parsons jokingly responded that he might opt for half the usual dosage.
Currently on a two-game winning streak, the Dallas Cowboys (7-3) sit in a wild card spot in the NFC East, trailing behind the Philadelphia Eagles (8-1). The team's next challenge will be hosting the Washington Commanders (4-7). Notably, the Cowboys and Eagles will face off again on December 10 after the Eagles emerged victorious with a 28-23 win earlier this month.
Micah Parsons' unfortunate episode serves as a reminder to athletes of the importance of following proper instructions and guidelines when consuming supplements. Ingesting high-caffeine substances without proper dilution can have detrimental effects on one's health, as Parsons experienced firsthand. As he recovers from his stomach issues, Parsons will likely approach his pre-game routine with a heightened level of caution going forward.